I am up to 900 milligrams of magnesium and still have some pain. Is this normal? My natural pharmacist makes the magnesium and it is highly absorbable with little gastro side affects. He told me to take all 900 before bed. I split it up over 2 doses. Is this best? Or should I do 3 like you said. I am confused because he disagreed. I am following your suggestions and taking most of your recommendations along with some Ligament Restore from the pharmacist. I would really like to overcome this as I am only 34 with 3 small children. It has only been 3 weeks since I started the levaquin. Maybe that helps. I already eat healthy and have done gluten free before for several months with no results.
I have also suffered for 11 years with right upper quadrant tummy pain which many believe to be my gall bladder, but it is inconclusive. I have run many test with my chiropractor including one which revealed I had H pylori. We treated that and tested again and it was gone. The pain remains. It comes and goes, but the levaquin has set it off. I already do probiotics and HCL and digestive enzymes specifically for my liver and gallbladder. I am going to try Heal and Soothe too.
After Thanksgiving, I am taking a more specialized blood allergy test through my chiropractor to determine (hopefully) the cause of this pain. I have taken one before, but it had no findings. I wondered if you had any ideas about this. My vit D was 67 last Novemeber, but the pharmacist said I could take 2000 and retest in February. This ongoing feeling not well does wear on this mom and wife. Thank you for all your advice. My chiropractor thought it was great! Alyssa